# SDR DHL9974007C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, L/W OUTBD AILERON UPPER SURFACE AT OUTSIDE UPPER SURFACE TRAILING EDGE DELAMINATED.  INSTALLED BONDED REPAIR PER SRM 51-40-6, NO BALANCE REQUIRED PER SRM 51-80-4, 7 BY 2   N/R 1108.
